# SDR AALA202104089001

- Difficulty date: March 10, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 37,284 hours, 14,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L=1.1375 CRACK AT SHEAR PLATE LOCATED BETWEEN FR 69 TO FR 70 AT STR 23L. REPLACED SHEAR PLATE REF A321 SRM 54-42-11-801 AND DWG # D53474180.
